# SDR UPS804316

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LONGERON 29R AT STATION 1540 - 1560.  MAINTENANCE REPAIRED THE LONGERON PER SRM 53-2-2.
